# SDR COMA0560260

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 24,513 hours, 19,975 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5134 DURING TAKEOFF DID NOT RECEIVE A T/O CONFIGURATION OK MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  CYCLED THE RIGHT THRUST REVERSER.
